# SDR 97UAL900021

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376
- Condition: Failed
- Location: Cabin
- Component: S210N7014
- Stage of operation: CR
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

STRONG ELECTRIC SMELL DETECTED IN CABIN, ACCOMPANIED WITH EICAS MESSAGE EQUIPMENT OVERHEAT.  SELECTED ALTERNATE EQUIPMENT COOLING  FAN, SMELL DISSIPATED AND WARNING LIGHT  WENT OUT.  EQUIPMENT COOLING FAN FAILED.  REPLACED EQUIPMENT COOLING EXHAUST FAN.
